bones-icon
One thigh has become thin
Hi doctor, I had epilepsy in 2003, I took medicine for 3 years and it was cured but one of my thigh bone became thin as compared to other, suggest me whom to consult and what precautions should take? If anti epilepsy medicine cause this or may be some other reasons.
44 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sandip Gupta
Orthopedist 32 yrs exp Delhi
anti epileptic medicines cause osteoporosis but should not cause thinning of bone. please consult Ortho surgeon
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.